# SDR SIMA200535511

- Difficulty date: December 12, 2005
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145
- Aircraft serial: 145074
- Engine: Allsn AE3007A
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 14530659011
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP INSPECTION FOUND LT FWD IB SEAT TRACK IS CORRODED.  REPLACED SEAT TRACK IAW EMB SRM.  AIRCRAFT WAS RETURNED TO SERVICE.  (K)
